# SDR UALA2012112806825

- Difficulty date: November 26, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 38,912 hours, 16,050 cycles
- Engine: Iae V2527A5
- System (JASC): 2140 · Heating System
- Part: Regulator Valve
- Part number: 60070100500
- Part serial: 49
- Condition: Faulty
- Location: Cargo Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CRG HEAT FAULT DISPLAYED ON UPPER ECAM SCREEN - COND CFDS SHOWS AFT CARGO HEAT TRIM VALVE 12HC PCN 644-0093.  BAD PART IS PRESS REGULATING VALVE.  ACP OPERATIONAL TEST OF THE AFT CARGO COMP HEATING SYS USING APU BLEED METHOD. OPS CK TEST OF THE FLOW CNTRL VALVES. CARGO HT TRIM VLVS OPS CK. NORMALLY IN ALL MODES.
